Alert archive / Missouri / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 91, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 3, 2020, 10:15 PM CDT for Randolph County, Missouri. It was in force for 30 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2020, 10:15 PM CDT (03:15 UTC)
- Expired
- Jun 3, 2020, 10:45 PM CDT
- In force
- 30 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Randolph County, MO
The radar
The St Louis radar (KLSX), 166 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 10:16 PM CDT | TSTM WND DMG | 2 E Moberly, MO | 5 DIAMETER TREE LIMBS BROKEN FROM HEALTHY TREE. |
| Jun 3, 10:22 PM CDT | HAIL 1 | Moberly, MO | |
| Jun 3, 10:30 PM CDT | TSTM WND DMG | Moberly, MO | EMERGENCY MANAGEMENT REPORTS SEVERAL TREE LIMBS DOWN, SCATTERED ACROSS THE CITY OF MOBERLY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 3.3 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2970 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1684 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.0
The text
As transmitted.
841
WUUS53 KEAX 040315
SVREAX
MOC175-040345-
/O.NEW.KEAX.SV.W.0091.200604T0315Z-200604T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
1015 PM CDT Wed Jun 3 2020
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Southern Randolph County in north central Missouri...
* Until 1045 PM CDT.
* At 1015 PM CDT, a severe thunderstorm was located near Clark, or 10
miles south of Moberly, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Moberly, Huntsville, Higbee, Clark, Renick and Clifton Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3931 9231 3925 9232 3925 9244 3932 9270
3947 9270 3948 9230 3932 9231
TIME...MOT...LOC 0315Z 278DEG 25KT 3927 9242
HAIL...1.00IN
WIND...60MPH
$$
PP2 follow-up statements
142
WWUS53 KEAX 040323
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1023 PM CDT Wed Jun 3 2020
MOC175-040345-
/O.CON.KEAX.SV.W.0091.000000T0000Z-200604T0345Z/
Randolph MO-
1023 PM CDT Wed Jun 3 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHERN RANDOLPH COUNTY...
At 1022 PM CDT, a severe thunderstorm was located over Clark, or 10
miles south of Moberly, and is nearly stationary.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Moberly, Huntsville, Higbee, Clark, Renick and Clifton Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3931 9231 3925 9232 3925 9244 3932 9270
3947 9270 3948 9230 3932 9231
TIME...MOT...LOC 0322Z 278DEG 25KT 3927 9239
HAIL...1.25IN
WIND...60MPH
$$
PP128
WWUS53 KEAX 040345
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1045 PM CDT Wed Jun 3 2020
MOC175-040354-
/O.EXP.KEAX.SV.W.0091.000000T0000Z-200604T0345Z/
Randolph MO-
1045 PM CDT Wed Jun 3 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RANDOLPH COUNTY WILL
EXPIRE AT 1045 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and heavy rain are still possible with this thunderstorm.
LAT...LON 3931 9231 3925 9232 3925 9244 3932 9270
3947 9270 3948 9230 3932 9231
TIME...MOT...LOC 0344Z 278DEG 25KT 3925 9222
$$
PPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 6:24 PM CDT, 3 hours 51 minutes earlier.
Area forecast discussion, Jun 3, 6:24 PM CDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 624 PM CDT Wed Jun 3 2020 .Discussion... Issued at 330 PM CDT WED JUN 3 2020 Message of the Day: Temperatures in the mid 80s to low 90s with heat indices in the upper 80s to mid 90s are expected today through at least Sunday, with heat indices around 100 possible Friday. Given the cooler spring, extra precaution needs to be taken when outdoors this week. Make sure to drink plenty of water and take frequent breaks to remain safe. Severe storms are also possible this afternoon and into tonight, as well as, Thursday and Friday night. The main concerns are damaging winds and large hail. It is a tough one today for storm timing and location, due to the somewhat messy and weak set up. However, we do have a cold front stretched across the area, roughly from Manhattan, KS through St. Joseph, MO up to Lamoni, IA. The front will be the focus for storm development, but it is tough to say when and where storm development will really get going. Some short-lived storms developed across northern MO this morning, likely in response to an initial subtle shortwave trough, but have now pretty much diminished. Other storms have been trying to develop, but haven't been very successful. It looks like a subtle shortwave trough, most easily visible at 700 mb, will move over our area this afternoon. This plus extreme instability building up (4000-5000 J/kg) and no cap will help develop storms. The front washes out a little this afternoon though, making storm development more sporadic and isolated. Models are still all over the place, but generally, isolated to scattered storms should develop south of HWY 36 after 3 PM and move toward the south. The highest chances for storms look to be in the central and eastern parts of MO, but chances do still exist for everyone south of HWY 36. Any storm that does develop could very well become severe, with CAPE as high as it is. There isn't much shear to work with (~20 kts), but there could certainly be enough to strengthen a storm to severe criteria for a short time. Large hail up to quarter-sized and damaging winds up to 65-70 mph are the main concerns. Tornadoes are very unlikely today. PWATs are also approaching 2.0 inches today, so any storm that develops will be an efficient rain maker and may pose a flash flooding concern. This first round of storm activity is expected to die down after 10 PM tonight for a brief time, then another round of storms is possible. This second round is expected to be a cluster of storms. They should develop in NE overnight and move southeast into our area. There is a chance storms diminish by the time they reach our area, as shown by a couple of models, but general consensus is storms move into our area and then diminish in the early morning hours Thursday. Strong winds and perhaps hail are possible with this overnight round of storms, with CAPE staying high (3000-4000 J/kg) and slightly better shear (30 kts). Additional storms are possible Thursday night, but it looks like better forcing is north of the area. If a storm can move into our area it may become strong to severe with wind and hail being the main concerns again. Storm chances come for Friday evening as well, with a warm front stretched across southern IA/northern MO during the day and a subtle shortwave trough moving through. CAPE again will be very high (~5000 J/kg), with slightly better shear (30-35 kts), so strong to severe storms is possible again. For the weekend, the upper level ridge builds back into the area, drying us out, but keeping us warm and muggy. As for temperatures, warm and muggy conditions are expected through early next week. Friday looks like the warmest day with highs in the upper 80s across northeast MO and mid 90s everywhere else. Dew points will be high as well (low to mid 70s), which will result in high indices Friday ranging from the low 90s up to 101 degrees. If models continue to agree with this solution then we may need a heat advisory. && .Aviation...(For the 00Z TAFS through 00Z Thursday Evening) Issued at 611 PM CDT WED JUN 3 2020 A slowly southward moving front is currently positioned from northeast to southwest between KSTJ and KMCI. Cu field near and south of the front shows some cu towers trying to punch through the cap but it appears the cap has been stronger than anticipated. Therefore, have removed mention of VCTS for the remainder of the afternoon and evening. However, storms up across Nebraska are forecast to merge and quickly start pushing southeastward through the overnight hours. Model consensus has this complex moving into the KC metro terminals between 07-09Z. VFR ceilings will continue through much of the period with possible MVFR as the complex moves through. Winds will remain out of the south but will switch to northwesterly behind the front edge of the thunderstorm complex before southerly flow returns. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Atkins Aviation...PietrychaP
Hazardous weather outlook, Jun 3, 5:46 AM CDT, 16 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 546 AM CDT Wed Jun 3 2020 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-041100- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 546 AM CDT Wed Jun 3 2020 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Scattered thunderstorms will be possible this evening, with large hail and strong winds being the primary concerns. Another round of thunderstorms will be possible, mainly south of I-70 overnight tonight. More gusty winds will be possible with this overnight round. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There will be a chance for strong to severe storms for Thursday and Friday. Hail and wind will be the primary concerns with this activity. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Special weather statement, Jun 3, 6:32 PM CDT, 3 hours 43 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill MO 632 PM CDT Wed Jun 3 2020 MOZ044-040000- Johnson MO- 632 PM CDT Wed Jun 3 2020 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL JOHNSON COUNTY UNTIL 700 PM CDT... At 632 PM CDT, Doppler radar was tracking a strong thunderstorm near Knob Noster, moving east at 20 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Warrensburg, Knob Noster, Whiteman Air Force Base and Whiteman Afb. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for west central Missouri. LAT...LON 3866 9372 3882 9372 3884 9350 3864 9351 TIME...MOT...LOC 2332Z 270DEG 16KT 3875 9363 CDB
Local storm report, Jun 3, 6:59 PM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
659 PM CDT WED JUN 3 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM HAIL 1 E KNOB NOSTER 38.77N 93.54W
06/03/2020 E1.00 INCH JOHNSON MO TRAINED SPOTTER
&&Special weather statement, Jun 3, 7:10 PM CDT, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
710 PM CDT Wed Jun 3 2020
MOZ045-040045-
Pettis MO-
710 PM CDT Wed Jun 3 2020
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL PETTIS COUNTY UNTIL
745 PM CDT...
At 710 PM CDT, Doppler radar was tracking a strong thunderstorm over
La Monte, or near Whiteman Air Force Base, moving east at 15 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Sedalia and La Monte.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central and west central Missouri.
LAT...LON 3865 9350 3880 9350 3881 9349 3883 9326
3862 9328
TIME...MOT...LOC 0010Z 270DEG 12KT 3876 9344
CDBSpecial weather statement, Jun 3, 8:51 PM CDT, 1 hour 24 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill MO 851 PM CDT Wed Jun 3 2020 MOZ033-040215- Randolph MO- 851 PM CDT Wed Jun 3 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RANDOLPH COUNTY UNTIL 915 PM CDT... At 851 PM CDT, Doppler radar was tracking a strong thunderstorm near Moberly, moving east at 25 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Moberly, Cairo and Renick. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for north central Missouri. LAT...LON 3935 9247 3954 9246 3953 9230 3931 9231 TIME...MOT...LOC 0151Z 283DEG 23KT 3944 9232 PP
Special weather statement, Jun 3, 9:29 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
929 PM CDT Wed Jun 3 2020
MOZ032-033-040-040315-
Chariton MO-Randolph MO-Howard MO-
929 PM CDT Wed Jun 3 2020
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHARITON...SOUTHERN
RANDOLPH AND NORTHEASTERN HOWARD COUNTIES UNTIL 1015 PM CDT...
At 929 PM CDT, Doppler radar was tracking a strong thunderstorm over
Higbee, or 8 miles southwest of Moberly, moving east at 20 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Moberly, Salisbury, Huntsville, Higbee, Clark, Armstrong, Renick and
Clifton Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central and north central Missouri.
LAT...LON 3925 9232 3925 9243 3921 9245 3922 9275
3942 9283 3951 9230
TIME...MOT...LOC 0229Z 264DEG 18KT 3931 9252
PPThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:10 PM CDT | Special Weather Statement | EAX | Pettis | 35 min |
| Jun 3, 8:51 PM CDT | Special Weather Statement | EAX | Randolph | 24 min |
| Jun 3, 9:29 PM CDT | Special Weather Statement | EAX | Randolph | 46 min |
| Jun 3, 10:03 PM CDT | Flash Flood Warning | EAX | Randolph | 6 hr |
| Jun 3, 10:27 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Randolph | 33 min |
| Jun 3, 10:41 PM CDT | Special Weather Statement | EAX | Howard | 49 min |
| Jun 3, 10:43 PM CDT | Special Weather Statement | EAX | Chariton, Macon | 47 min |
| Jun 3, 10:47 PM CDT | Special Weather Statement | EAX | Randolph | 43 min |
| Jun 3, 10:53 PM CDT | Severe Thunderstorm Warning | EAX | Chariton | 22 min |
| Jun 3, 11:11 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Livingston | 34 min |
| Jun 3, 11:26 PM CDT | Flash Flood Warning | EAX | Chariton, Howard | 5 hr |
| Jun 3, 11:35 PM CDT | Special Weather Statement | EAX | Chariton | 40 min |
| Jun 3, 11:38 PM CDT | Special Weather Statement | EAX | Chariton | 52 min |
| Jun 3, 11:44 PM CDT | Special Weather Statement | EAX | Carroll | 46 min |
| Jun 4, 12:03 AM CDT | Special Weather Statement | EAX | Henry, Johnson, Lafayette, Pettis, Ray | 42 min |
| Jun 4, 12:08 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Saline | 37 min |
| Jun 4, 12:14 AM CDT | Special Weather Statement | EAX | Atchison | 46 min |
| Jun 4, 12:28 AM CDT | Flash Flood Warning | EAX | Carroll, Chariton, Saline | 5 hr |
| Jun 4, 12:46 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Holt | 44 min |
| Jun 4, 12:49 AM CDT | Areal Flood Advisory | EAX | Chariton, Linn, Macon, Randolph | 3 hr |
| Jun 4, 12:51 AM CDT | Special Weather Statement | EAX | Holt, Nodaway | 39 min |
| Jun 4, 12:52 AM CDT | Special Weather Statement | EAX | Cass, Clay, Henry, Jackson, Johnson, Lafayette and 1 more | 38 min |
| Jun 4, 1:09 AM CDT | Special Weather Statement | EAX | Buchanan, Clay, Clinton, Platte | 51 min |
| Jun 4, 1:26 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Clinton, Daviess, DeKalb, Gentry and 1 more | 34 min |
| Jun 4, 1:30 AM CDT | Areal Flood Advisory | EAX | Andrew, Holt | 3 hr |
| Jun 4, 1:31 AM CDT | Special Weather Statement | EAX | Caldwell | 44 min |
| Jun 4, 1:37 AM CDT | Special Weather Statement | EAX | Bates, Cass, Clay, Jackson | 38 min |
| Jun 4, 1:41 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Caldwell, Clay, Clinton, Jackson, Platte and 1 more | 34 min |
| Jun 4, 1:48 AM CDT | Special Weather Statement | EAX | Gentry | 42 min |
| Jun 4, 1:52 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Cass, Clay, Clinton, Daviess and 5 more | 38 min |
| Jun 4, 2:03 AM CDT | Flash Flood Warning | EAX | Caldwell, Carroll, Clinton, Daviess, DeKalb, Livingston and 1 more | 3 hr |
| Jun 4, 2:14 AM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb, Grundy, Livingston | 46 min |
| Jun 4, 2:17 AM CDT | Special Weather Statement | EAX | Cass | 43 min |
| Jun 4, 2:21 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 39 min |
| Jun 4, 2:26 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Cass, Chariton, Henry, Jackson and 5 more | 49 min |
| Jun 4, 2:31 AM CDT | Tornado Warning | EAX | Jackson | 14 min |
| Jun 4, 2:55 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry | 35 min |
| Jun 4, 2:59 AM CDT | Tornado Warning | EAX | Bates, Cass | 31 min |
| Jun 4, 3:04 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Henry, Johnson, Lafayette, Pettis, Saline | 4 min |
| Jun 4, 3:06 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Henry, Howard, Johnson, Lafayette, Pettis and 1 more | 39 min |
| Jun 4, 3:28 AM CDT | Tornado Warning | EAX | Bates | 14 min |
| Jun 4, 3:30 AM CDT | Areal Flood Advisory | EAX | Carroll, Lafayette, Ray, Saline | 3 hr |
| Jun 4, 3:40 AM CDT | Special Weather Statement | EAX | Cooper, Pettis | 50 min |
| Jun 4, 3:44 AM CDT | River Flood Warning | EAX | Carroll | 4 days |
| Jun 4, 3:52 AM CDT | River Flood Warning | EAX | Howard | 32 hr |
| Jun 4, 3:57 AM CDT | River Flood Warning | EAX | Ray | 21 days |
| Jun 4, 4:09 AM CDT | Areal Flood Warning | EAX | Chariton, Howard, Randolph | 6 hr |
| Jun 4, 4:50 AM CDT | Areal Flood Warning | EAX | Caldwell, Carroll, Chariton, Lafayette, Ray, Saline | 6 hr |
| Jun 4, 7:38 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 45 hr |
| Jun 4, 7:38 AM CDT | River Flood Warning | EAX | Cooper, Saline | 3 days |
| Jun 4, 8:02 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 15 hr |
| Jun 4, 9:47 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 60 hr |
| Jun 4, 9:47 AM CDT | River Flood Warning | EAX | Cooper | 36 hr |
| Jun 4, 10:15 AM CDT | Areal Flood Warning | EAX | Caldwell, Carroll, Chariton, Daviess, Howard, Lafayette and 3 more | 24 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.